Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Glidden

Reducing Red Marks And Indents/bumps During Accutane Treatment

Recommended Posts

Hi everyone,

So i'm just starting month 2 on 20mg (ro)accutane and now most of my active spots have dissapeared.

I am however left with two cheeks full of red marks and bumps which are like indentations from the previous acne i had (i think they may have been cysts, they were deep under the skin before they came to the surface).

Because i am still on he early stages of accutane- i am scared to try anything as my skin may be badly effected. I dont even exfoliate for fear of damaging the sensitive skin.

So i wanted to know from previous accutane users and current ones, how to reduce the red marks and indents without badly effecting the already sensitive skin? Or would you wait and let them fade? Or wait till after accutane to deal with them?

Thanks everyone

(i thought i would post here rather than in the marks and scars forum as i would like advice from accutane users)

Share this post


Link to post
Share on other sites

hey i have the same kind of issues but am a lot further along on the accutane then you are (6months atm) also on 20mg per day.

I dont think there is anything you can do at this point as your skin is going to be quite fragile for a while.

I also have cheeks full of red marks/indents and i know how hard this is to deal with but youve got to think to yourself at least the acne is gone/going so you look a lot better than you once did.

Your skin will never be perfect after having cystic acne esp if you have indents. They involve quite invasive procedures to improve and that is out of the question while on accutane imo. Do your research find out what treatments are suitable and look forward to the day when you are at the stage to have them done.

Just look on the bright side fading red marks is much better than a face full of zits! Be happy :)

Share this post


Link to post
Share on other sites

hey i have the same kind of issues but am a lot further along on the accutane then you are (6months atm) also on 20mg per day.

I dont think there is anything you can do at this point as your skin is going to be quite fragile for a while.

I also have cheeks full of red marks/indents and i know how hard this is to deal with but youve got to think to yourself at least the acne is gone/going so you look a lot better than you once did.

Your skin will never be perfect after having cystic acne esp if you have indents. They involve quite invasive procedures to improve and that is out of the question while on accutane imo. Do your research find out what treatments are suitable and look forward to the day when you are at the stage to have them done.

Just look on the bright side fading red marks is much better than a face full of zits! Be happy :)

Thanks for you reply!

I am definately so happy with the progress ive seen- and so rapidly. My derm reckoned my skin would be much worse before it got worse (which it can be) but im grateful didnt happen to the

extent i thought- 4weeks is amazing for no spots - or 1or 2! It feels so strange seeing that and so strange feeling my face. :) :) very pleased!

I had persistant acne for years but it was mild, but in august i had a severe breakout which was progressivley getting worse- and im so glad i got roaccutane so quickly to stop it from getting even worse!

I was curious if i could do anything to help the redness and bumps. Im totally letting accutane do all the work- i do nothing but wash with water and moisturise. I might just have to carry on like that.

A question- have u noticed the marks fading/idents reducing at all? How long into the course was it before your spots dissapeared?

I start 20-40mg on alternate days this month.

Share this post


Link to post
Share on other sites

hey i have the same kind of issues but am a lot further along on the accutane then you are (6months atm) also on 20mg per day.

I dont think there is anything you can do at this point as your skin is going to be quite fragile for a while.

I also have cheeks full of red marks/indents and i know how hard this is to deal with but youve got to think to yourself at least the acne is gone/going so you look a lot better than you once did.

Your skin will never be perfect after having cystic acne esp if you have indents. They involve quite invasive procedures to improve and that is out of the question while on accutane imo. Do your research find out what treatments are suitable and look forward to the day when you are at the stage to have them done.

Just look on the bright side fading red marks is much better than a face full of zits! Be happy smile.png

Thanks for you reply!

I am definately so happy with the progress ive seen- and so rapidly. My derm reckoned my skin would be much worse before it got worse (which it can be) but im grateful didnt happen to the

extent i thought- 4weeks is amazing for no spots - or 1or 2! It feels so strange seeing that and so strange feeling my face. smile.pngsmile.png very pleased!

I had persistant acne for years but it was mild, but in august i had a severe breakout which was progressivley getting worse- and im so glad i got roaccutane so quickly to stop it from getting even worse!

I was curious if i could do anything to help the redness and bumps. Im totally letting accutane do all the work- i do nothing but wash with water and moisturise. I might just have to carry on like that.

A question- have u noticed the marks fading/idents reducing at all? How long into the course was it before your spots dissapeared?

I start 20-40mg on alternate days this month.

i had a bit of an initial breakout but i am using differin aswell so that may have contributed to it. I like you had it mild for years then it flared up and id had enough. It took many months for the breakouts to properly stop as I had many clogged pores. But after the first month or two the breakouts werent inflamed really just small pink bumps which went away fast.

The red marks have maybe reduced a bit but i think that the accutane is definatley slowing the process.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×